# SDR 249TR0102

- Difficulty date: December 22, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: MS245471
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT TO/GA SWITCH IS INOP.  REPLACED SWITCH S787B IN RIGHT THROTTLE PER MM 34-22-0 AND MM 22-31-01.
